# SDR UPS08851907

- Difficulty date: February 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 62,753 hours, 23,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CABIN STA 1500 LBL 45 SEAT TRACK AND PLUG GOUGED.  REPLACED CABIN SEAT TRACK SECTION AT STA 1500 AND LBL 45 IAW SRM 51-3-0, SRM 51-3-01 AND SRM 53-21-01-04.
